Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
meeeee

HELP_ FACE LOOKING LIKE SHITx 10000

Recommended Posts

So I'm on accutane, and i think it's been like 6 weeks.

I'm 17, and started having acne a year ago. My face is pretty fucked up right now- only the cheek/jaw part. I have scars all over there, and it's all red and disgusting. Mainly because i thought it wasn't a big of a deal. I didn't seek treatment for like 10 months or so-from the first time i got breakouts.

I'd post a picture, but they don't really reflect how i really look since i'd need perfect lighting and a good camera to do so.

SO anyone who've been on accutane, will it get rid of my red shitty scars, marks, [email protected] It's getting worse i think.

My cheeks are extremely sensitive nowadays, and very red. I dont even think accutane will help me to remotely look as i was 2 years ago. Fuck , i've heard its supposed to get better after like 1 month, but its almost as bad as it was, or it's rather worse!...................

Especially by sunlight, when i see myself, I look horrendous

Link to post
Share on other sites

i've been on the tane for around 6 weeks now too...and let me tell you i'm in the same boat as you! my chin area is my battlezone hhahaa...my face is looking disgusting (and yes i hate to be under sunlight). and my doctor said i should have been much clearer by now, all his other patients did after 1 month. what a confidence booster :rolleyes: anyways just want to let you know this drug takes time to work and we're in this together :)

Link to post
Share on other sites

No, Accutane does not get rid of your red marks. If anything, It actually makes them appear to look worse. I went to the dermatologist today and this was the first time he's mentioned the red marks before. I mean yeah he's noticed them but he hasn't told me anything. He told me I should start seeing them get better after I come off Accutane and 3 weeks has past. I know and he knows they won't fade in 3 weeks. Yeah It's nice to think that but he and I both know if takes longer than that to heal.

Link to post
Share on other sites
So I'm on accutane, and i think it's been like 6 weeks.

I'm 17, and started having acne a year ago. My face is pretty fucked up right now- only the cheek/jaw part. I have scars all over there, and it's all red and disgusting. Mainly because i thought it wasn't a big of a deal. I didn't seek treatment for like 10 months or so-from the first time i got breakouts.

I'd post a picture, but they don't really reflect how i really look since i'd need perfect lighting and a good camera to do so.

SO anyone who've been on accutane, will it get rid of my red shitty scars, marks, [email protected] It's getting worse i think.

My cheeks are extremely sensitive nowadays, and very red. I dont even think accutane will help me to remotely look as i was 2 years ago. Fuck , i've heard its supposed to get better after like 1 month, but its almost as bad as it was, or it's rather worse!...................

Especially by sunlight, when i see myself, I look horrendous

Link to post
Share on other sites
So I'm on accutane, and i think it's been like 6 weeks.

I'm 17, and started having acne a year ago. My face is pretty fucked up right now- only the cheek/jaw part. I have scars all over there, and it's all red and disgusting. Mainly because i thought it wasn't a big of a deal. I didn't seek treatment for like 10 months or so-from the first time i got breakouts.

I'd post a picture, but they don't really reflect how i really look since i'd need perfect lighting and a good camera to do so.

SO anyone who've been on accutane, will it get rid of my red shitty scars, marks, [email protected] It's getting worse i think.

My cheeks are extremely sensitive nowadays, and very red. I dont even think accutane will help me to remotely look as i was 2 years ago. Fuck , i've heard its supposed to get better after like 1 month, but its almost as bad as it was, or it's rather worse!...................

Especially by sunlight, when i see myself, I look horrendous

You should apply a high SPF suncream (over 20spf) that should help to fade red marks.

Link to post
Share on other sites

Im kinda like you

EVERYONE who is one accutane has to apply a moisturizer with spf (i use QV face w/ spf30)

the sun makes your face red very easily due to accutane making your skin sensitive

if you dont want a moisturizer then just use sensitive sunscreen with spf.30

after you skins starts to clear up, your scars will slowly start to fade

Link to post
Share on other sites
Im kinda like you

EVERYONE who is one accutane has to apply a moisturizer with spf (i use QV face w/ spf30)

the sun makes your face red very easily due to accutane making your skin sensitive

if you dont want a moisturizer then just use sensitive sunscreen with spf.30

after you skins starts to clear up, your scars will slowly start to fade

Link to post
Share on other sites
So I'm on accutane, and i think it's been like 6 weeks.

I'm 17, and started having acne a year ago. My face is pretty fucked up right now- only the cheek/jaw part. I have scars all over there, and it's all red and disgusting. Mainly because i thought it wasn't a big of a deal. I didn't seek treatment for like 10 months or so-from the first time i got breakouts.

I'd post a picture, but they don't really reflect how i really look since i'd need perfect lighting and a good camera to do so.

SO anyone who've been on accutane, will it get rid of my red shitty scars, marks, [email protected] It's getting worse i think.

My cheeks are extremely sensitive nowadays, and very red. I dont even think accutane will help me to remotely look as i was 2 years ago. Fuck , i've heard its supposed to get better after like 1 month, but its almost as bad as it was, or it's rather worse!...................

Especially by sunlight, when i see myself, I look horrendous

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×